# SDR REXA2016091401753

- Difficulty date: September 14, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BAGGAGE BAY DOOR LOWER SILL BETWEEN BS 1000 AND 1047.  REMOVED AND REPLACED THE  DOOR SILL IAW SRM 51-77-00-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01,  AND 51-42-13-001-001-A01.  LEAK AND CLEARANCE CHECKED GOOD IAW AMM 52-00-00-790-801-A01 AND 52-31-00-220-801-A01.

"
